# SDR DALA2015012800695

- Difficulty date: January 26, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 721-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN BS 721 - 1031 AT X -54.   THE SEAT TRACK REPLACED IAW SRM 53-05, FIG 4F.
